# SDR SWAA2022020759962

- Difficulty date: January 7, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 34,807 hours, 20,619 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Missing
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241AF MISSING FIBERS. / RECEIVED NEW FLOOR PANEL FROM STOCK; PANEL WILL BE INSTALLED ON SWA TASK CARD JPANEL-231-CLOSE.
